# SDR QXEA2025122900379

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N667QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000989
- Aircraft time: 2,001 hours, 1,722 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2095. RAMP CREW REPORTED SMOKE OUT OF APU AS WELL AS OIL ON BOTTOM OF TAIL CONE.  REMOVED FROM SERVICE. PLACED ON MEL. MEL CLEARED BY. PERFORMED GVI OF TAIL CONE AREA, NDN. PERFORMED APU OPS CHECK IAW AMM 49-10-00-700-801-A, OPS TEST GOOD. PLACARDS REMOVED, MTX PROCEDURES REVERSED, MTX CONTROL NOTIFIED. COULD NOT DUPLICATE.
